Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 14, NWS Austin/San Antonio, TX

March 20, 2012Williamson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Mar 20, 2012, 7:27 AM CDT for Williamson County, Texas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 7:27 AM CDT (12:27 UTC)
Expired
Mar 20, 2012, 10:52 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Williamson County, TX

The river

Written for the forecast point San Gabriel River at Georgetown South Fork (GETT2). The gauge peaked at 10.06 ft at Mar 20, 2012, 8:00 AM CDT.

actionminormoderate51003/2003/21
Action stage
7 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08104900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WGUS44 KEWX 201227
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SAN GABRIEL RIVER...SOUTH FORK SAN GABRIEL RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC491-210627-
/O.NEW.KEWX.FL.W.0014.120320T1227Z-120321T1303Z/
/GETT2.1.ER.120320T1137Z.120320T1800Z.120321T0103Z.NO/
727 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM TUESDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING REACHES LOW AREAS OF THE FLOOD 
  PLAIN WITH NO SIGNIFICANT DAMAGE.  LOWEST AREAS OF THE CITY PARK DOWNTOWN ARE 
  FLOODED.

$$

TXC491-210627-
/O.NEW.KEWX.FL.W.0015.120320T1227Z-120321T1200Z/
/GEOT2.1.ER.000000T0000Z.120320T1800Z.120321T0000Z.UU/
727 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN GABRIEL RIVER NEAR GEORGETOWN.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY NOON.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING ENTERS THE LOWEST PARTS OF THE 
  CITY PARK.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

SAN GABRIEL RIVER
  GEORGETOWN         5    9    9.9   TUE 07 AM   6.2   4.1   3.5   3.2   3.0
  GEORGETOWN         5    7                      4.5   1.3   0.7   0.5   0.3

$$
1 follow-up statement
494 
WGUS84 KEWX 201552
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 AM CDT TUE MAR 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN AFFECTING WILLIAMSON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC491-201622-
/O.CAN.KEWX.FL.W.0014.000000T0000Z-120321T1303Z/
/GETT2.1.ER.120320T1137Z.120320T1300Z.120320T1438Z.NO/
1052 AM CDT TUE MAR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* AT 10:31 AM TUESDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED AT 10 FEET AND IS NOWFALLING. 
  JTHE RIVER WILL CONTINUE TO FALL TO 2.6 FEET BY TOMORROW MORNING.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING REACHES LOW AREAS OF THE FLOOD 
  PLAIN WITH NO SIGNIFICANT DAMAGE.  LOWEST AREAS OF THE CITY PARK DOWNTOWN ARE 
  FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

SAN GABRIEL RIVER
  GEORGETOWN         5    9    8.7   TUE 11 AM   2.6   2.4   2.4   2.4   2.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 5:49 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 20, 5:49 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 AM CDT TUE MAR 20 2012

.AVIATION...
DEEP UPPER LOW PRESSURE SYSTEM IN NM/WEST TX WILL MOVE SLOWLY EAST
TODAY. THE WIDESPREAD SHRA/TSRA ASSOCIATED WITH THE THIS SYSTEM WILL
CONTINUE TO MOVE EAST INTO SE TX TODAY AS COOLER DRIER AIR
FILTERS INTO SOUTH TEXAS BEHIND THE COLD FRONT APPROACHING THE
MIDDLE TX COAST. MVFR CIGS WILL LIFT TO VFR MOST AREAS THIS
MORNING WITH GRADUALLY CLEARING FROM THE WEST THIS AFTERNOON.
WINDS BEHIND THE COLD FRONT WILL BE N-NELY AT 10-20 KNOTS THIS
MORNING...BECOME NWLY BY LATE MORNING AT 10-20 KNOTS...THEN
SUBSIDING TO LESS THAN 10 KNOTS AFTER 23Z THIS EVENING. VFR
CONDITIONS OVERNIGHT INTO WEDNESDAY.

&&

.PREV DISCUSSION... /ISSUED 524 AM CDT TUE MAR 20 2012/

UPDATE...
CANCEL SEVERE THUNDERSTORM WATCH IN MOST COUNTIES.

DISCUSSION...
THE LINE OF THUNDERSTORMS HAS MOVED TO THE EASTERN PART OF THE
AREA AND THE SEVERE THREAT HAS ENDED FOR MOST OF OUR CWA. WILL
KEEP THE WATCH IN EFFECT IN LEE...FAYETTE...LAVACA...AND DEWITT
COUNTIES WHILE THE LINE PASSES THROUGH THERE. RAIN WILL CONTINUE
SEVERAL MORE HOURS AND WILL LEAVE FLASH FLOOD WATCH AS IS FOR NOW.
WILL RE-EVALUATE IN A COUPLE OF HOURS.

PREV DISCUSSION... /ISSUED 342 AM CDT TUE MAR 20 2012/

DISCUSSION...
EVENT IS PROGRESSING AS WE HAD ANTICIPATED. SEVERE THREAT WILL
DIMINISH OVER THE NEXT FEW HOURS AS HEAVY RAIN CONTINUES. STORMS
WILL MOVE OFF TO THE EAST THIS MORNING. HEAVY RAIN WILL END BY
AROUND NOON WITH ONLY LINGERING SHOWERS OVER THE EASTERN HALF OF
THE CWA. THE UPPER LOW WILL KICK OUT TO THE NORTHEAST WED TAKING
THE RAIN WITH IT. THEN AN UPPER LEVEL RIDGE WILL BUILD OVER THE
SOUTHERN PLAINS WITH DRY WEATHER. HAVE CONCENTRATED ON THE SHORT
TERM TO ASSIST WITH ONGOING SEVERE. AFTER DAY TWO FORECAST IS
GENERALLY MODEL CONSENSUS AND BLEND WITH NEIGHBORING OFFICES. WILL
TAKE A CLOSER LOOK LATER THIS MORNING AS TIME PERMITS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  52  74  52  80 /  40  10  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  71  49  73  46  79 /  40  10  10  -   -
NEW BRAUNFELS MUNI AIRPORT     71  49  74  47  78 /  30  10  10  -   -
BURNET MUNI AIRPORT            68  47  71  49  78 /  30  10  10  -   -
DEL RIO INTL AIRPORT           71  44  77  47  83 /  10   0  -   -   -
GEORGETOWN MUNI AIRPORT        69  49  71  50  77 /  40  10  10  -   -
HONDO MUNI AIRPORT             72  45  75  45  81 /  20  10  10  -   -
SAN MARCOS MUNI AIRPORT        71  50  73  49  78 /  30  10  10  -   -
LA GRANGE - FAYETTE REGIONAL   71  53  70  51  77 /  60  20  20  10  -
SAN ANTONIO INTL AIRPORT       71  51  74  50  79 /  20  10  10  -   -
STINSON MUNI AIRPORT           71  50  75  48  79 /  20  10  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 20, 4:42 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CDT TUE MAR 20 2012

TXZ183>185-202-203-217-218-228-210945-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
442 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171>173-186>194-204>209-219>225-210945-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
442 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL NOON TODAY. SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN WILL SLOWLY MOVE EAST OF THE AREA BY
AFTERNOON TODAY. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THIS
MORNING GENERALLY EAST OF I35 OVER THE COASTAL PLAINS.

RISES ON AREA RIVERS TO NEAR OR ABOVE FLOOD STAGE ARE POSSIBLE
ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 20, 5:35 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
535 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     FLASH FLOOD      1 N BERTRAM             30.76N  98.06W
03/20/2012                   BURNET             TX   DEPT OF HIGHWAYS

            FM1174 CLOSED FROM SH29 NORTH DUE TO FLOODED LOW WATER
            CROSSINGS

&&

EVENT NUMBER EWX1200150

JPB
Local storm report, Mar 20, 5:37 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     FLASH FLOOD      2 NNE BURNET            30.79N  98.22W
03/20/2012                   BURNET             TX   DEPT OF HIGHWAYS

            FM963 CLOSED FROM BURNET NORTH TO BETHEL DUE TO FLOODED
            LOW WATER CROSSINGS

&&

EVENT NUMBER EWX1200151

JPB
Local storm report, Mar 20, 5:39 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     FLASH FLOOD      2 NE BERTRAM            30.76N  98.03W
03/20/2012                   BURNET             TX   DEPT OF HIGHWAYS

            FM243 CLOSED FROM SH29 TO US183 DUE TO FLOODED LOW
            WATER CROSSING

&&

EVENT NUMBER EWX1200152

JPB
Local storm report, Mar 20, 5:42 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     FLASH FLOOD      NEW BRAUNFELS           29.70N  98.12W
03/20/2012                   COMAL              TX   EMERGENCY MNGR

            NUMEROUS ROAD CLOSURES ACROSS CITY DUE TO WATER OVER
            HWYS.

&&

EVENT NUMBER EWX1200153

JPB
Local storm report, Mar 20, 6:09 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             2 SE LEON VALLEY        29.47N  98.59W
03/20/2012  E0.25 INCH       BEXAR              TX   COCORAHS

&&

EVENT NUMBER EWX1200154

PM
Local storm report, Mar 20, 6:41 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      CEDAR CREEK             30.09N  97.50W
03/20/2012                   BASTROP            TX   LAW ENFORCEMENT

            JENKIINS RD. ANSD CR 1764 AND FM 535 ARE CLOSED DUE TO
            HIGH WATER.

&&

EVENT NUMBER EWX1200155

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:17 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
Mar 19, 7:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real46 min
Mar 19, 7:35 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real55 min
Mar 19, 7:37 PM CDTSevere Thunderstorm WarningEWXUvalde53 min
Mar 19, 7:42 PM CDTSevere Thunderstorm WarningEWXGillespie29 min
Mar 19, 7:44 PM CDTTornado WarningEWXAtascosa, Medina31 min
Mar 19, 8:02 PM CDTTornado WarningEWXBandera, Kerr43 min
Mar 19, 8:02 PM CDTTornado WarningEWXAtascosa, Bexar, Medina48 min
Mar 19, 8:07 PM CDTTornado WarningEWXAtascosa, Frio53 min
Mar 19, 8:25 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde65 min
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde61 min
Mar 19, 8:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr66 min
Mar 19, 8:56 PM CDTTornado WarningEWXAtascosa, Bexar22 min
Mar 19, 9:07 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde53 min
Mar 19, 9:13 PM CDTAreal Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde10 min
Mar 19, 9:23 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde3 hr
Mar 19, 9:30 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Uvalde60 min
Mar 19, 9:31 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Real, Uvalde, Zavala59 min
Mar 19, 9:59 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr61 min
Mar 19, 10:31 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie44 min
Mar 19, 10:34 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr41 min
Mar 19, 10:58 PM CDTFlash Flood WarningEWXBandera, Kinney, Medina, Real, Uvalde4 hr
Mar 19, 11:03 PM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more3 hr
Mar 19, 11:03 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde42 min
Mar 19, 11:16 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr, Medina44 min
Mar 19, 11:39 PM CDTSevere Thunderstorm WarningEWXMedina21 min
Mar 20, 12:14 AM CDTAreal Flood AdvisoryEWXComal, Hays, Kendall, Travis, Williamson3 hr
Mar 20, 12:20 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Medina3 hr
Mar 20, 12:28 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Uvalde, Zavala3 hr
Mar 20, 1:03 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick42 min
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKerr8 hr
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKendall8 hr
Mar 20, 1:24 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Frio, Medina3 hr
Mar 20, 1:41 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more109 min
Mar 20, 1:59 AM CDTFlash Flood WarningEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more3 hr
Mar 20, 2:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Guadalupe, Karnes, Medina, Wilson104 min
Mar 20, 2:24 AM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more3 hr
Mar 20, 3:09 AM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Mar 20, 3:51 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson3 hr
Mar 20, 4:05 AM CDTTornado WarningEWXDeWitt, Karnes25 min
Mar 20, 5:11 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Mar 20, 5:29 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee2 hr
Mar 20, 6:23 AM CDTRiver Flood WarningEWXBandera4 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson13 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXGonzales36 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXDeWitt36 hr
Mar 20, 10:32 AM CDTAreal Flood AdvisoryEWXBastrop118 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.